There has been an unexpected incident that happened and as a result, the forum has been deleted. It is unfortunate that we can only recover the post back to 2016. Sorry for any inconvenience caused.

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

After hylori

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
Berorion
Posts: 4
Joined: Thu Feb 15, 2018 6:16 am

After hylori

Post by Berorion » Thu Feb 15, 2018 6:45 am

Hi im new here never had tummy problems went to docs with very bad chest back and arm pain ( thought i was having heart attack )🙈was diagnosed with hpylori and started triple terapy.First 2 days felt amazing but on the 3rd day all went to hell vomiting headaches lightheaded aniexty panic attacks which ive never had .Finished treatment and endoscopy came back clear for hpylori but 3 months later im still very sick chest pain constant burping can only eat plain tiny meals and have lost over 35 pounds which i couldnt afford to lose im now skin and bone only 38kg and im 5 foot 6 😐 my doc only says eat eat but when i do eat im in so much pain in my chest 😭 im on rainitidine 150 3 times a day as ppi s make me so ill endoscopy also said hiatus hernia and mild gastritis is this all from hpylori as before all this 4 months ago i was running half marathons now a walk to my bathroom leaves me breathless anyone experienced the same ?? Thanks in advance

Helico_expert
Posts: 2050
Joined: Wed Mar 02, 2011 7:20 am

Re: After hylori

Post by Helico_expert » Thu Feb 15, 2018 8:04 am

you are experiencing side effects of the antibiotics on the 3rd day on wards.

how many weeks between end of treatment and endoscopy? if you have not stopped treatment long enough, there may be too little bacteria left to give positive results from endoscopy. did your specialist order a histology or CLOtest?

Ranitidine is good. if you may want to do another breath test to find out if you still have H. pylori. You can continue ranitidine until the day before breath test.

lastly, which PPI give you side effects? you might want to consider other PPI, eg. rabeprazole.

Berorion
Posts: 4
Joined: Thu Feb 15, 2018 6:16 am

Re: After hylori

Post by Berorion » Thu Feb 15, 2018 8:11 am

I stopped ppi about 1 week after antibiotic treatment and endoscopy was about 5 weeks after that i got no information from them only hiatel hernia and gastritis still waiting on follow up app but its going to be another 15 weeks 😭😭

Berorion
Posts: 4
Joined: Thu Feb 15, 2018 6:16 am

Re: After hylori

Post by Berorion » Thu Feb 15, 2018 8:14 am

Sorry forgot about ppi s they tryed me on nexium which i ended up in hospital after lanzaprole esmoprazole and the most recent was pantroprazole all left me lightheaded nausea and really bad headaches

Helico_expert
Posts: 2050
Joined: Wed Mar 02, 2011 7:20 am

Re: After hylori

Post by Helico_expert » Thu Feb 15, 2018 4:05 pm

I see. from your description, I think your specialist is doing the right thing. Unfortunately you'll have to continue on Ranitidine until you are better. There is one more PPI that you can try, Rabeprazole. It is metabolised differently compare to other PPI that you mentioned. perhaps you can give that a try.

Berorion
Posts: 4
Joined: Thu Feb 15, 2018 6:16 am

Re: After hylori

Post by Berorion » Sat Feb 17, 2018 4:38 am

I ll have to tough it out for nxt couple of weeks till i see the specialist again thank you :cry:

Post Reply

Return to “Hot Topics and Common forum Issues”